# SDR DALA2023011600312

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 55,362 hours, 39,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL OVERHEAD EMERGENCY EXIT LIGHTS ARE OUT. MAINTENANCE REPLACED THE OVERHEAD EXIT ROW EMERGENCY LIGHT BATTERY PACK REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #9882433)
